Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

nardil and parnate

Posted by JIM on December 3, 1999, at 7:08:21

Thanks to those who have responded to me so far, the info has been a big help. Nardil has helped me considerably in the past(depression,anxiety,social phobia), the weight gain is a bit of a problem though. I do not like the way I feel so far on Parnate(Headache, fatigue, nausea, sleep disturbance and feeling somewhat "stoned"). This is a on a does of only 10 mg. a day. I feel anxious about increasing it. I'm tempted to restart Nardil at 15 mg., then increase to 45mg. Any other comments would be welcome.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JIM thread:16133